Is there anyone like me, help

Hi I'm 29 years old, male and I'm suffering from restless body syndrome. It starts anywhere it wants, I even feel it tingling on my eyeball muscle that's a new one that just started a few days ago. I say a few days ago because it's been 3-days since I had at least had 3hrs of sleep and I work in the morning. When I get home from work rather it be 6 or 9pm, I just can't go to sleep right away after I get done eating and relaxing watching my tv shows, it's hard to force myself to sleep. The crazy part is that, the thought of the tingling sensation pops up in my head, like if it's going to happen again tonight and sure enough when I get tired the tingling begins. I find myself at 4 in the morning walking my block in slippers, walking around in my house doesn't work. yes it goes away and I go back inside but it always comes back. I found out the hard way NEVER take over the counter sleep meds. Wow worse thing ever. Since my eyeball got involved I'm a little worried. This sucks

4 Replies

  • I'm so sorry for you. I have same except eyeball. I don't want to be here to suffer any more. Valium and sit roll are my meds. Could've you tell me what are your sleep meds. I'm lost, as I guess you are too. Janet.

  • topdog01,

    I see you use a drug called "st roll", I think this is a misspelling of "Sifrol". This is a generic form of Mirapex, Mirapexin or Pramipexole These are all different names for the same thing, including Sifrol which is a genric formulation.

    Anyway the point I wanted to make is that Sifrol is of a tpe of drug called "Dopamine agonist". Many people on this forum have had unpleasant experiences with Dopamine agonists particularly when trying to stop using them. For more detail try searching on this site and elsewhere for "DAWS" i,e, Dopamine Agonist Withdrawal Syndrome. I have been taking the version known as Pramipexole for some years quite succesfully. However I did wean myself off completely but only for about 3 or 4 days. This revealed a hitherto unknown case of RLS. My primary illness is Parkinson's disease and I was given the Pramipexole to treat that. I found that I was in a constant state of agitation, never being able to settle to do anything requiring concentration even to the smallest degree. Even sitting doing nothing was unsatisfactory as having sat down I wanted to stand up and wander but would get dissatisfied and wanted to sit down again and this was in addition to the RLS which rendered sleep impossoblle.

    Sorry to be rather gloomy about all this but that's just the way it is.

    There is a lot more detail out there and I will let you seek out additional stuff yourself.

    The withdrawal from Pramipexole / Sifrol was

  • Thanks Pete-1. Yes, it was a typo. Meaning SIFROL (sometimes I tend to type faster than my IPad wants to go). Im not sure about all of this. With Sifrol I first had 6 whole weeks without an 'attack', then suddenly the attacks came back. I stopped taking the Sifrol and doc said no, dont stop it, so I started it back up again 3 weeks ago and attacks every night! Ugh. Just wish I knew enough about all of this in a medical sense. See doc again today and will pour out my stuff to him. (During attacks at night, they usually last 3-4 hours and sometimes now having 2 attacks a night). I end up crying and getting angry. No one can see all of this, so its handle it by myself. Horrible way to go actually. By the way, would love to know any one's thoughts on MEDICAL MARIJHUANA. Australian Govt thinking about legalising it. (For pain of which I have 24/7 - never free of it.). Never tried the stuff (Im 63 and), but havent heard whether it would have to be smoked or not. And what about children? I will try just about anything to be peaceful, restful and happy, but dont want to start smoking again. Smoke free now for 5 years (after heart attack). I would sure like to be happy and moan-free to my family members who must be sick of me being sick!

  • The eyeball thing is new and strange. I know tings are hard to describe when we have RLS, but not sure the eyeball can have RLS symptoms. Can you describe the "tingling" a little better? Could be something besides RLS, and are you on any meds for anything. I assume you mean you took over the counter sleep meds that had Diphenhydramine in them, and you are right, we need to avoid all of those, Many cold meds, allergy meds (Benedryl) and sleep meds that are sold OTC all have that in them and it will make 99% of us have worse symptoms.

You may also like...